Is there a reason in Symbyax combined doses there is no Zyprexa level above 12.5?? At 10mg I had no decrease in auditory hallucinations, at 20mg they're for the moment pretty much hushed. So im not complaining about the dose Just concerned. Also if anyone has experience with THIS PLUS being on Suboxone that would be all the better. But psych meds come first
14 Apr 2012
You seem pretty well versed in medicine so I'll make it quick. With drugs of any kind, 3 apples and 2 oranges don't make 5 pieces of fruit, but something else entirely unrelated. They didn't do any clinical trials with the combination of at the time not yet compounded medications at levels above 18mg of Zyprexa and 75mg of Prozac, so they set the combination treatment drug mgs of each in ratio at amounts which could be adjusted easily while not crossing either of the highest doses of the individual drugs they tested with while also keeping in mind the most effective trial dosages of the two combined. It's the process...
As for Symbyax and Suboxone, well, it's an easy combo of medications to hear about and then jump to patient history conclusions over, but I'm not going to suggest of you something that should not be my business.
I don't know of any reasons why the three drugs together would cause a specialized interaction of any particular type.
Be good. Auditory hallucinations are no fun, but it's really tedious when they start pointing out your mistakes and then hounding you about them.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... different. They are the correct Zyprexa with a 5 on one side and a "Z" on the other... I dont have any of the previous pills left so ...
3 answers • 17 Dec 2009
1 answer • 30 Nov 2010
My doctor has just started me on 10 mg of Zyprexa and my biggest fear is getting Diabetes. I am Bi Polar and also take 100 mg Lamictal .5 mg ...
1 answer • 4 Mar 2011
Swtiching from lexapro to prozac for anxiety, anyone have good experiences using Prozac for anxiety?
I was only on the Lexapro for a week but rapid heart beat and insomnia made it unbearable. Also, some of my symptoms have returned. My psych doc is ...
5 answers • 21 Mar 2011